Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 70, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 7, 2022, 4:56 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2022, 4:56 PM MDT (22:56 UTC)
- Expired
- Aug 7, 2022, 7:52 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 112 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 5:20 PM MDT | FLASH FLOOD | 1 Sw Walsenburg, CO | CO RD 340 FLOODED. |
| Aug 7, 5:32 PM MDT | HEAVY RAIN 1.75 | 5 S Walsenburg, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.9 hours before the alert went out and 325 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -453 J/kg
- Mixed-layer LCL
- 3332 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
603
WGUS55 KPUB 072256
FFWPUB
COC055-071-080200-
/O.NEW.KPUB.FF.W.0070.220807T2256Z-220808T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
456 PM MDT Sun Aug 7 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
East Central Huerfano County in southeastern Colorado...
Northwestern Las Animas County in southeastern Colorado...
* Until 800 PM MDT.
* At 456 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Walsenburg.
This includes the following high risk locations...
North Abeyta Creek at Highway 160 bridge.
This includes the following streams and drainages...
Cucharas River, Mayne Arroyo, Walsen Arroyo, Santa Clara Creek,
Apishapa River, Maitland Arroyo, Salado Creek, Tejana Arroyo,
South Santa Clara Creek, Pictou Arroyo and Sand Arroyo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3758 10491 3763 10492 3767 10472 3760 10455
3757 10448 3745 10450 3747 10470 3747 10478
3751 10486
FLASH FLOOD...RADAR INDICATED
$$
Cohen2 follow-up statements
641
WGUS75 KPUB 080013
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
613 PM MDT Sun Aug 7 2022
COC055-071-080200-
/O.CON.KPUB.FF.W.0070.000000T0000Z-220808T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Las Animas CO-
613 PM MDT Sun Aug 7 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR EAST CENTRAL HUERFANO AND NORTHWESTERN LAS ANIMAS COUNTIES...
At 613 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain has ending across the warned area. However, flash flooding is
likely ongoing at this time.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...A storm spotter reported 1.75 inches of rain 5 miles
south of Walsenburg with law enforcement reporting
flooding on Huerfano County Road 340.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Walsenburg.
This includes the following high risk locations...
North Abeyta Creek at Highway 160 bridge.
This includes the following streams and drainages...
Pictou Arroyo, Cucharas River, Sand Arroyo, Mayne Arroyo, Maitland
Arroyo, Tejana Arroyo, South Santa Clara Creek, Salado Creek,
Apishapa River, Santa Clara Creek and Walsen Arroyo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3758 10491 3763 10492 3767 10472 3760 10455
3757 10448 3745 10450 3747 10470 3747 10478
3751 10486
FLASH FLOOD...RADAR INDICATED
$$
MW482
WGUS75 KPUB 080152
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
752 PM MDT Sun Aug 7 2022
COC055-071-080202-
/O.CAN.KPUB.FF.W.0070.000000T0000Z-220808T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Las Animas CO-
752 PM MDT Sun Aug 7 2022
...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 300 AM MDT Monday for portions
of central Colorado, east central Colorado and southeast Colorado.
A Flood Watch remains in effect until 1200 AM MDT for portions of
central Colorado and southeast Colorado.
LAT...LON 3758 10491 3763 10492 3767 10472 3760 10455
3757 10448 3745 10450 3747 10470 3747 10478
3751 10486
$$
MWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:21 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 7, 3:21 PM MDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 321 PM MDT Sun Aug 7 2022 .SHORT TERM...(This evening through Monday) Issued at 300 PM MDT Sun Aug 7 2022 Key Messages... 1. Flash Flood Risk with heavy rainfall continues into the early morning hours for southeast plains 2. Severe thunderstorms possible southeast plains through this evening Set up still looks favorable for heavy rain and flash flooding through tonight for the southeast mountains and plains with a couple rounds of showers and thunderstorms. The first round is ongoing as heating acts on the elevated terrain and boundaries across the southeast plains to generate thunderstorms. While the main risk is heavy rainfall and flash flooding, there is a severe wind and localized severe hail risk across the plains behind the boundary where dew points in the 50s and lower 60s are resulting in some stout CAPE pushing 2000+ J/kg in the mixed layer according to SPC Meso Analysis. Greatest CAPE will likely be in place along and north of highway 50 where some marginal deep layer shear may support a brief window for supercells during peak heating. Elsewhere, robust updrafts could act on pooling vorticity along boundaries to product brief landspout tornadoes. Second round of thunderstorms will be triggered this evening as tail end of shortwave trough tracks through northern CO. This will generate another round of thunderstorms which will push off the mountains after 6-7 PM. This is the round likely to produce flash flooding for the burn scars in the southeast mountains and the I-25 corridor and eventually the southeast plains as it congeals into a thunderstorm cluster across the southeast plains. Focus for this activity has been shifting southward in high res models with the most likely track across Pueblo, Crowley, Otero, Bent and Kiowa counties through the late evening and into the overnight hours. Given this southward trend in high res models have expanded the Flash Flood Watch to include Bent and Prowers counties and extended the eastern portions of the watch through 3 AM. Showers and thunderstorms will likely continue through morning though with lesser intensities as the MCV slowly tracks eastward under the upper ridge. Models show more stability across the plains for Monday with ongoing showers Monday morning. Most thunderstorm activity for Monday afternoon will be focused across the mountains and Raton Mesa region where monsoon moisture and HREF ensemble mean CAPE values still suggest some 1000+ j/kg will be in place. Another round of heavy rainfall and a low end severe risk given lack of much deep layer shear will be in place. Flash flooding will be the main concern for burn scars, with Spring burn scar seeing the greatest risk at this time. Temperatures will be cooler across the plains with quite a spread between the cooler NAM and warmer GFS. It is possible that the cooler NAM could play out for the eastern plains where heavy rain falls tonight and where lingering clouds with showers keeps things cooler. Split the difference for now and will let later shifts refine the details. -KT .LONG TERM...(Monday night through Sunday) Issued at 300 PM MDT Sun Aug 7 2022 Drier and warmer weather will return for Tuesday through mid week as the upper high shifts back westward shunting the monsoon plume to the south and west. There will still be sufficient moisture for isolated to scattered thunderstorms which could produce locally heavy rainfall, especially across the southern tier. But the heavy rain threat should be more localized with the greatest risks to burn scars should they take an unlucky hit. Temperatures will gradually warm through the period. The upper high shifts back eastward for Friday bringing the monsoon fetch back into western portions of the area. Should see another uptick in thunderstorm coverage out west and another increase in flash flooding risks for the mountains and burn scars. Heavy rain risk may increase again for the southeast plains next weekend as another front drops through the southeast plains. -KT && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 300 PM MDT Sun Aug 7 2022 Main window for thunderstorms at the TAF sites will be 00z-06z for KCOS and KPUB. Stronger storms will be capable of producing MVFR to even IFR cigs/vis during the heavy rainfall with KPUB appearing to have the greater likelihood of this occuring. Risk for thunderstorms will decrease at KALS after 03z with activity finally shifting east of KCOS and KPUB after 06z-08z. There is a small window for fog and IFR cigs at KCOS and KPUB after 12z through 17z Monday morning at both KCOS and KPUB. VFR conditions will return for Monday with the potential for another round of thunderstorms over the mountains which will spread off into the adjacent valleys in the afternoon. KALS will be the most likely TAF site to be affected by VCTS Monday afternoon. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ072>080-083-087. Flood Watch through late tonight for COZ081-082-084>086-088-089- 093-095>098. && SHORT TERM...KT LONG TERM...KT AVIATION...KT
Hazardous weather outlook, Aug 7, 11:05 AM MDT, 5 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1105 AM MDT Sun Aug 7 2022 COZ058>089-093>099-081715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1105 AM MDT Sun Aug 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Heavy rain capable of causing flash flooding will be likely today, and this heavy rain threat will last into the overnight hours. In addition, severe thunderstorms will be possible this afternoon and evening across all of the southeast plains. The greatest flash flood threat area will be over the southern mountains, including the Wet Mountains, the Wet Mountain Valley, all of the Sangre De Cristo mountain region, Fremont county and Teller county. Over the plains, the best chance of flash flooding rainfall will occur along the entire I-25 corridor region, and over the plains generally along and north of a line from Kim to Lamar. The heavy rainfall threat may last through the evening for the southeast mountains and adjacent valleys, and into the early morning hours for the southeast plains. The greatest severe thunderstorm threat will be over the southeast plains generally along and north of a line from Trinidad to Springfield. The primary threat will be strong winds to 60 to 70 mph. Localized hail up to around 1 inch in diameter will be possible with the isolated stronger storms. And a brief weak tornado or two cannot be ruled out, especially along a slow moving boundary which will progress southward across the plains this afternoon, mainly along and north of highway 50. .DAYS TWO THROUGH SEVEN...Monday through Saturday Rain shower and thunderstorm activity is expected Monday. Rain, heavy at times, is possible, with a risk of widespread flooding. Flash flooding over area burn scars, urban corridors, and saturated soils may occur. The coverage of rain showers and thunderstorms is expected to lessen for midweek. However, scattered thunderstorms will remain possible for Tuesday through Saturday over the mountains and mountain valleys, with more isolated storm activity across the eastern plains, particularly along the I-25 Corridor. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over much of the region, particularly in and near the southeast mountains and the southeast plains. 31/31
In the hours before
Special weather statement, Aug 7, 3:32 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Sun Aug 7 2022
COZ093-094-097>099-072230-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
332 PM MDT Sun Aug 7 2022
...Strong thunderstorms will impact portions of southeastern Otero,
southern Prowers, northwestern Baca, northeastern Las Animas and
southern Bent Counties through 430 PM MDT...
At 331 PM MDT, Doppler radar was tracking a cluster of developing
thunderstorms spanning from northeast Las Animas County to eastern
Prowers County. Storms are nearly stationary, and will be capable of
producing locally heavy rainfall, gusty winds, and landspout
tornadoes.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3732 10335 3761 10370 3804 10251 3798 10204
3776 10204
TIME...MOT...LOC 2131Z 118DEG 4KT 3787 10219 3735 10337
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MG/CohenLocal storm report, Aug 7, 3:35 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT SUN AUG 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 5 E CHERAW 38.11N 103.42W
08/07/2022 M1.00 INCH OTERO CO STORM CHASER
&&
MGSpecial weather statement, Aug 7, 3:48 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Sun Aug 7 2022
COZ074-087-088-094-072245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
348 PM MDT Sun Aug 7 2022
...Strong thunderstorms will impact portions of southeastern Huerfano
and central Las Animas Counties through 445 PM MDT...
At 347 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over southeast Huerfano and central Las Animas
Counties. These storms are nearly stationary and are capable of
producing gusty winds, locally heavy rainfall, hail, and landspout
tornadoes.
HAZARD...Landspouts, winds in excess of 40 mph, and half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Trinidad, Walsenburg, Aguilar, Cokedale, Starkville, Delhi, Gulnare,
Hoehne, Tyrone, Boncarbo, Model, Segundo and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3710 10484 3719 10343 3764 10357 3764 10477
TIME...MOT...LOC 2147Z 030DEG 6KT 3741 10470 3745 10358
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGLocal storm report, Aug 7, 4:17 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT SUN AUG 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM DEBRIS FLOW PONCHA PASS 38.43N 106.09W
08/07/2022 CHAFFEE CO LAW ENFORCEMENT
A BOULDER THE SIZE OF AN ENGINE WAS REPORTED
TO HAVE FALLEN INTO THE ROAD OF HIGHWAY 285.
&&Local storm report, Aug 7, 4:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
428 PM MDT SUN AUG 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FUNNEL CLOUD 1 SSE MCCLAVE 38.11N 102.84W
08/07/2022 BENT CO TRAINED SPOTTER
WEATHER SPOTTER REPORTED VISUALLY SEEING A
FUNNEL CLOUD APPEAR THE DISSIPATE. WALL
CLOUD WAS STILL VISIBLE AT THE TIME OF THE
REPORT.
&&Special weather statement, Aug 7, 4:51 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
451 PM MDT Sun Aug 7 2022
COZ074-088-093-094-097-072345-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
451 PM MDT Sun Aug 7 2022
...Strong thunderstorms will impact portions of southern Otero,
central Las Animas and southern Bent Counties through 545 PM MDT...
At 451 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 9 miles
south of John Martin Reservoir to near Model. Movement was west at 15
mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Trinidad, Cokedale, Starkville, Delhi, Higbee, Model, Hoehne,
Thatcher, Tyrone and John Martin Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3793 10333 3770 10400 3711 10476 3703 10408
3768 10306 3808 10288
TIME...MOT...LOC 2251Z 073DEG 14KT 3795 10304 3726 10420
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:05 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Otero | 3 hr |
| Aug 6, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 78 min |
| Aug 6, 6:41 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Aug 6, 7:15 PM MDT | Special Weather Statement | PUB | Kiowa | 45 min |
| Aug 6, 7:40 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Aug 7, 12:54 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Aug 7, 1:34 PM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Aug 7, 1:36 PM MDT | Special Weather Statement | PUB | Baca | 54 min |
| Aug 7, 2:02 PM MDT | Tornado Warning | PUB | Crowley | 38 min |
| Aug 7, 2:32 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Aug 7, 2:37 PM MDT | Special Weather Statement | PUB | Las Animas | 38 min |
| Aug 7, 2:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 51 min |
| Aug 7, 3:12 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Aug 7, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 73 min |
| Aug 7, 3:32 PM MDT | Special Weather Statement | PUB | Prowers | 58 min |
| Aug 7, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 61 min |
| Aug 7, 3:48 PM MDT | Special Weather Statement | PUB | Las Animas | 57 min |
| Aug 7, 4:24 PM MDT | Tornado Warning | PUB | Bent, Prowers | 30 min |
| Aug 7, 4:33 PM MDT | Tornado Warning | PUB | Bent, Prowers | 42 min |
| Aug 7, 4:48 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 45 min |
| Aug 7, 4:51 PM MDT | Special Weather Statement | PUB | Bent, Las Animas | 54 min |
| Aug 7, 5:16 PM MDT | Special Weather Statement | PUB | Bent | 59 min |
| Aug 7, 5:21 PM MDT | Flash Flood Warning | PUB | Fremont | 2 hr |
| Aug 7, 5:26 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| Aug 7, 5:45 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.